MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-05
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following was returned for complaint investigation: -one used partial list# 42801-05, transpac¿ it monitoring kit, 84" pressure tubing, 3ml flush device, un-bonded macrodrip; lot# unknown.The issue of 'increasing pressure alarms' was not confirmed.No visual anomalies were observed.When the transpac was electrically tested, and a wave form was able to be zeroed with the waveform visible on the monitor.The transducer was tested for 1 hour and was able to obtain a reading.When the sample was tested for a continuous flow rate when the squeeze flush is in an inactivated state, the sample passed the continuous flow rate.The product had performed per the specifications.A review of the device history record is pending at this time.A supplemental emdr will be submitted when it becomes available.
 
Event or Problem Description
The complaint/event involved a transpac¿ it monitoring kit, 84" pressure tubing, 3ml flush device, un-bonded macrodrip that reportedly generated an arterial line dampened waveform during infusion.There was no human harm associated with this reported complaint/event.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 84" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22022761
Report Number9617594-2025-01001
Device Sequence Number15648088
Product Code DRS
UDI-Device Identifier00887709120679
UDI-Public(01)00887709120679(17)270301(10)13937379
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-05
Device Lot Number13937379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED ARTERIAL LINE, MFR UNK
Patient SexUnknown